# SDR AALA2020051199002

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,478 hours, 13,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - SEAT MOUNTED EMERGENCY LIGHT LENS MISSING. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-19, OPERATIONAL CHECK NORMAL.
